# SDR SWAA2022100552049

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 25,283 hours, 11,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY INTERIOR/EXTERIOR EXIT LIGHTS INOP / [01] REMOVED EMERGENCY BATTERY AND CHARGER FROM STATION 310 AND 317;[02] REPLACED EMERGENCY BATTERY AND CHARGER AT STATION 310 AND 317 REF AMM 33-51-06. OPS CHECK GOOD
